# SDR GLBA2013080200289

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,874 hours, 47,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE COCKPIT RT SIDEWALL FRAME AT FS 107 AT UPPER FASTENER, .5" IN LENGTH.  REPAIRED IAW EO 13-1900-53-053.
